Salivary gland swelling and restarting Trivizir
Feb 21, 2009
My salvary glands have swollen after being of meds for 4mos. My doctor says i need to go back on trizivir is that safe to do because i was told restarting this med can be fatal
Response from Dr. Pierone
If you did not have problems with Trizivir in the past, then restarting it should not be a problem. That said, it should be noted that we have better HIV medications nowadays. Trizivir is used much less often because of a greater risk of side effects compared with the newer agents.
It might be worth discussing some of the newer agents with your provider, or getting a second opinion regarding management of HIV.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- I Have Shingles Does That Mean I Have Hiv
- Chance Of Getting AIDS From Licking Vagina
- Odds Of Contracting HIV Protected Anal Sex
- Odds Of Getting AIDS Unprotected Anal Sex Without Ejaculation
- Sex With Stripper Do I Need To Get Tested For HIV
- Unprotected Sex Without Ejaculation And HIV Transmission Risk
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.